Dedekindsche Summen in algebraischen Zahlkörpern.

G.J. Rieger

Mathematische Annalen (1960)

  • Volume: 141, page 377-383
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rieger, G.J.. "Dedekindsche Summen in algebraischen Zahlkörpern.." Mathematische Annalen 141 (1960): 377-383. <>.

author = {Rieger, G.J.},
journal = {Mathematische Annalen},
keywords = {number fields, function fields},
pages = {377-383},
title = {Dedekindsche Summen in algebraischen Zahlkörpern.},
url = {},
volume = {141},
year = {1960},

AU - Rieger, G.J.
TI - Dedekindsche Summen in algebraischen Zahlkörpern.
JO - Mathematische Annalen
PY - 1960
VL - 141
SP - 377
EP - 383
KW - number fields, function fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.